Anabolics
Search More Than 6,000,000 Posts
Results 1 to 9 of 9
  1. #1
    greatinflate is offline Junior Member
    Join Date
    Jan 2003
    Posts
    50

    what causes swolen ass cheek?

    i gave a friend of mine his 1st inj of qv test 250. used 22g 1 inch. he is about 5'9'' 190. he called the next day and said he had a 103 fever that night and asked me to take a look at his ass cheek. i looked and it looked like it was swolen at the site of the inj. its probably the size of a half of a baseball. its 3 demensional. like a small hill on his ass! he wanted me to find out what causes this and if he should continue using. any help apreciated.

  2. #2
    demetri's Avatar
    demetri is offline Member
    Join Date
    May 2002
    Location
    Canada
    Posts
    546
    First guess about the swelling is that your needle is a little too small. You should be using at least a 1.5" needle for ass shots. The old gluteus tends to be a little fleshy and you need that extra 1/2" to get in there good and deep.

    This exact same swelling happend to a friend of mine and went away on its own. He was using 1" needles. He switched to 1.5" for his glute shots and never had a problem since.

    Why is he sick? I felt like crap after my first shot, but it was all in my head. It could be that the stuff you have is fake or just plain unclean. I've heard of some gear actually being a flu shot.

    The fever could also just be one big happy coincidence.

  3. #3
    partyboynyc is offline Anabolic Member
    Join Date
    Nov 2001
    Location
    NYC
    Posts
    5,143

    only thing i can think of is

    becoming an alter boy in the catholic church

  4. #4
    RON's Avatar
    RON
    RON is offline Anabolic Member
    Join Date
    Aug 2001
    Location
    So Cal
    Posts
    5,461
    Tes 250 has been known to swell up into a lump and give you a fever. Not to worry bro. 103 is kinda high though if it doesn't go down he needs to see a doctor and tell him to keep hydrated.


    Partyboy your a sick MOFO

  5. #5
    poppapump58's Avatar
    poppapump58 is offline Registered User
    Join Date
    Oct 2001
    Location
    The city where dreams are
    Posts
    605
    Some QV 250 bottles have a high BA content that can cause an injection site to be swollen, it will go away in a few days. As far as the high body temp, 103 is very high. He should have gone to the emergency room with that temp or have taken some aspirin to see if his temp has gone down.

  6. #6
    BASK8KACE is offline Anabolic Member
    Join Date
    May 2002
    Posts
    2,502

    Re: only thing i can think of is

    Originally posted by partyboynyc
    becoming an alter boy in the catholic church
    LOL

  7. #7
    Steele is offline Member
    Join Date
    Sep 2002
    Location
    Dallas, TX
    Posts
    543
    t-400

  8. #8
    bigmrclean's Avatar
    bigmrclean is offline Junior Member
    Join Date
    Jun 2002
    Location
    6' / 230 Pounds
    Posts
    70
    Sometimes when you inject it will cause the area to become hard kinda like a small lump. It will sometimes become painful for a couple days. This usually happens to me when I shoot sust. After injecting try and massage the area some to work the oil in the area. If the lump does not go away after about a week then you might want to see a doctor. I know it may seem like a big deal right now but 80% of the time it will go away. Hope this helps.

    bigmrclean

  9. #9
    Slypknot's Avatar
    Slypknot is offline Member
    Join Date
    Jan 2003
    Location
    Not sure - move a lot.
    Posts
    813
    I think we've all had 'the lump' at one time or another... the threat for me was 'maybe this one is worse than what others consider normal...??'. Since we don't have pictures and aren't in the guys shoes - I would recommend solely to watch for certain key traits which will either calm your friend's nerves (there's that damn "friend" questioning tactic again..hehe) or it will show him he needs help.

    Fevers - This is BAD, especially at such a high temp. If that continues and normal meds do not work I'd recommend he visit a doc immediately...this could mean infection, bad gear or he's allergic to either the BA, blah blah blah.

    Swelling - This is normal for most, hell I had a lump the size of a baseball in my glute for 2 weeks, then it shrunk to a ping pong ball size and finally went away. Your friend needs to keep an eye on it. If it turns red and gets hot then he will probably need to visit the ER for infection. Also oozing is another bad sign requiring medical attention.

    If the above doesn't happen - then you can pat him on the back and welcome him to the world of AS. It's not for everyone...but through time it'll get easier for him.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •